# SDR ASAA9610015

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, TWO WHITE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE IN THE AFT CABIN.  REPAIRED FLOOR TRACK WIRING AND LIGHTS OPERATED NORMALLY.  (M)
